# SDR AALA20100112LAX01

- Difficulty date: January 12, 2010
- Submitted: August 26, 2010
- Operation: Air carrier
- Aircraft: N635AA
- Make and model: Boeing 757223
- Aircraft serial: 24593
- Aircraft time: 60,463 hours, 21,617 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LAX - CAPTAIN REPORTED ON APPROACH TRAILING EDGE FLAP DISAGREE LIGHT ILLUMINATED.  EMERGENCY DECLARED LANDED LAX WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED INBOARD AND OUTBOARD ACTUATORS THAT HAD TRIPPED.  SYSTEM GROUND CHECKED NORMAL OPERATION.
